MathSciNet Relay Station
MathSciNet bibliographic data
MR1469424 58G26 (57N10 57N65 57Q10)
Mathai, Varghese; Rothenberg, Melvin On the homotopy invariance of $L^2$ torsion for covering spaces. Proc. Amer. Math. Soc. 126 (1998), no. 3, 887–897.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement